Table of Contents Author Guidelines Submit a Manuscript
Advances in Operations Research
Volume 2014 (2014), Article ID 240926, 19 pages
Review Article

Mathematical Analysis of Queue with Phase Service: An Overview

Department of Mathematics, JK Lakshmipat University, Jaipur 302026, India

Received 22 May 2014; Revised 2 September 2014; Accepted 21 October 2014; Published 10 December 2014

Academic Editor: Shey-Huei Sheu

Copyright © 2014 Richa Sharma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Richa Sharma, “Mathematical Analysis of Queue with Phase Service: An Overview,” Advances in Operations Research, vol. 2014, Article ID 240926, 19 pages, 2014. doi:10.1155/2014/240926